# SDR AALA201712189046

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 14,545 hours, 5,884 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. R4 DOOR PRESSURE ON FAP FAULTY. SERVICED R4 DOOR PRESSURE PER AMM 52-10-11. OPERATIONS CHECK OKAY.
